| Model Number |
DLXPGE38 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Information (3190)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
Event or Problem Description
Allegedly, patient was revised for liner dissociation.Time to revision was 160 months.Components not revised: bch(r) total femoral head product id : 38ch3800 lot id: not indicated.Profemur(r) cocr neck product id : phac12xx lot id: not indicated.Additional information indication for surgery was osteoarthritis.Bmi: 23.